RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 10, Pages 1420–1424 (Mi de10929)  

This article is cited in 6 scientific papers (total in 6 papers)

Partial Differential Equations

Optimal Control of an Elliptic Equation with a Nonsmooth Nonlinearity

S. Ya. Serovaĭskiĭ

Al-Farabi Kazakh National University

Full text: PDF file (879 kB)

English version:
Differential Equations, 2003, 39:10, 1497–1502

Bibliographic databases:

UDC: 517.977
Received: 12.02.2002

Citation: S. Ya. Serovaǐskiǐ, “Optimal Control of an Elliptic Equation with a Nonsmooth Nonlinearity”, Differ. Uravn., 39:10 (2003), 1420–1424; Differ. Equ., 39:10 (2003), 1497–1502

Citation in format AMSBIB
\Bibitem{Ser03}
\by S.~Ya.~Serova{\v\i}ski{\v\i}
\paper Optimal Control of an Elliptic Equation with a Nonsmooth Nonlinearity
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 10
\pages 1420--1424
\mathnet{http://mi.mathnet.ru/de10929}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1955039}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 10
\pages 1497--1502
\crossref{https://doi.org/10.1023/B:DIEQ.0000017922.16111.2f}


Linking options:
  • http://mi.mathnet.ru/eng/de10929
  • http://mi.mathnet.ru/eng/de/v39/i10/p1420

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Ya. Serovaǐskiǐ, “Optimal control for a singular equation with a nonsmooth operator and an isoperimetric condition”, Russian Math. (Iz. VUZ), 48:12 (2004), 55–62  mathnet  mathscinet
    2. S. Ya. Serovaǐskiǐ, “Approximate Penalty Method in Optimal Control Problems for Nonsmooth Singular Systems”, Math. Notes, 76:6 (2004), 834–843  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. S. Ya. Serovaǐskiǐ, “Sequential derivatives of operators and their applications in nonsmooth problems of optimal control”, Russian Math. (Iz. VUZ), 50:12 (2006), 73–84  mathnet  mathscinet
    4. S. Ya. Serovaǐskiǐ, “Optimal control in nonlinear infinite-dimensional systems with nondifferentiability of two types”, Math. Notes, 80:6 (2006), 833–847  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. S. Ya. Serovaǐskiǐ, “Sequential differentiation in nonsmooth infinite-dimensional extremal problems”, Russian Math. (Iz. VUZ), 52:1 (2008), 45–58  mathnet  crossref  mathscinet
    6. S. Ya. Serovaǐskiǐ, “Sequential differentiation and its applications in optimal control problems”, Russian Math. (Iz. VUZ), 52:7 (2008), 38–47  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:62
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020